WARNING: The following paragraphs contain graphic descriptions of drug-related injuries that some people may find disturbing.“Tranq is basically zombifying people’s bodies. Until nine months ago, I never had wounds. Now, there are holes in my legs and feet,” a man only identified as “Sam” told SkyNews. “I’ve had every opportunity to get out. In the past five months, my parents have sent me to treatment at least seven times,” Sam continued. “But I haven’t been able to detox off tranq. It’s the mixture of it all, the Fentanyl with the tranq. These places don’t detox you for the tranq because they’re so behind on the times. You see people here that are a shell. They’re living their life two minutes at a time because that’s all that matters. “I’m lucky there is still fight left in me.” Another xylazine user was described like this by The Times: “(Brooke Peder) unrolled a bandage from elbow to palm. Beneath patches of blackened tissue, exposed white tendons and pus, the sheared flesh was hot and red. To stave off xylazine’s excruciating withdrawal, she said, she injects tranq dope several times a day. Fearful that injecting in a fresh site could create a new wound, she reluctantly shoots into her festering forearm.” “The tranq dope literally eats your flesh,” Peder told The Times. “It’s self-destruction at its finest.” Another xylazine user, only described as “Bill” by Vice News, had his finger amputated, but noted that he doesn’t like going to the hospital because of the stigma and lack of knowledge surrounding xylazine abuse. “The main concern is we’re already amid the worst overdose crisis in history, nationally and locally,” Dr. Gary Tsai told the Los Angeles Times. “This would increase deaths from overdoses.” There is no known medicine to reverse the effects of xylazine. This article appeared originally on The Western Journal.